U.S. doctors online nowAsk doctors free
A 32-year-old member asked:

Restylane, (dermal fillers) could your body reject it? if so, what does that mean?

2 doctor answers3 doctors weighed in
Dr. Anthony Sclafani
Facial Plastic & Reconstructive Surgery 33 years experience
Unlikely but ....: An allergic reaction to Restylane (dermal fillers) is very unlikely although possible. Should this occur, redness and swelling typically occurs until all injected material has been degraded and absorbed. This occurs in very few people (less than 1 in 50, 000).
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Suzanne Galli
ENT and Head and Neck Surgery 25 years experience
Restylane (dermal fillers): there is a small percentage of the population that can react to restylane (dermal fillers) with an allergic type response. be sure to have your face evaluated by a board certified facial plastic surgeon.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 49-year-old member asked:
Can i go tanning after getting Restylane (dermal fillers) injections?
4 doctor answers6 doctors weighed in
A 35-year-old member asked:
Please help! what is the difference between botox and Restylane (dermal fillers) injections?
4 doctor answers9 doctors weighed in
A 41-year-old member asked:
How much Restylane (dermal fillers) for lips and cheeks?
3 doctor answers6 doctors weighed in
A 29-year-old member asked:
Can you do Restylane (dermal fillers) injections or another facial filler while on blood thinners?
5 doctor answers16 doctors weighed in
Last updated Jun 15, 2018

People also asked

Related topics

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.